# SDR R61A2022030200213

- Difficulty date: March 2, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 36,197 hours, 27,703 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 17086044001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FR 84 CROSSBEAM IS CORRODED IN SEVERAL LOCATIONS.  PERFORMED DOUBLER REPAIR  REF: ETD2022-170-008948
